Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2014, 6:59 PM EDT for Clayton County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2014, 6:59 PM EDT (22:59 UTC)
- Expired
- Aug 7, 2014, 7:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Clayton County, GA
The radar
The Atlanta radar (KFFC), 37 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:30 PM EDT | TSTM WND DMG | Cabbage Town, GA | SEVERAL TREES WERE UPROOTED ALONG BRYAN STREET AND PARK AVENUE. THE LARGE AND MATURE FALLING TREES CAUSED DAMAGE TO AT LEAST TWO HOUSES...A DOZEN CARS...RUPTURED A GAS LINE AND SNAPPED POWER POLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
861 WWUS82 KFFC 072259 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 659 PM EDT THU AUG 7 2014 GAZ033-044-045-055-072330- 659 PM EDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DEKALB...CLAYTON AND FULTON COUNTIES UNTIL 730 PM EDT... AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HAPEVILLE...MOVEMENT WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DEKALB...CLAYTON AND FULTON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CASCADE HEIGHTS...WEST END...LAKEWOOD PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD... HAPEVILLE...EAST POINT...COLLEGE PARK...ATLANTA...RIVERDALE... HARTSFIELD-JACKSON AIRPORT...FOREST PARK...CEDAR GROVE...GRESHAM PARK AND FORT GILLEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3375 8450 3374 8428 3356 8428 3355 8453 TIME...MOT...LOC 2259Z 287DEG 5KT 3365 8438 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 6:06 PM EDT, 53 minutes earlier.
Area forecast discussion, Aug 7, 6:06 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT THU AUG 7 2014 .UPDATE... QUICK UPDATE TO INCLUDE HIGHER CHANCE POPS IN NW GA AS MORE PERSISTENT CONVECTION HAS BEEN TRENDING AND IS PRIMARILY OUTFLOW DRIVEN. CANNOT RULE OUT A STRAY STRONG STORM OR TWO WITH SMALL HAIL OR 40 MPH WINDS EARLY THIS EVENING. PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 313 PM EDT THU AUG 7 2014/ .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS AN AREA OF SHOWERS ACROSS NORTH GA AND ANOTHER AREA ACROSS CENTRAL GA WITH THE ATL AREA RIGHT IN THE MIDDLE. THERE IS A COLD FRONT DRAPED ACROSS NORTH GA WITH A WEAKER PRE FRONTAL TROUGH OVER CENTRAL GA. BOTH OF THESE BOUNDARIES ARE MOVING SLOWLY SOUTH THROUGH THE AREA TODAY AND SHOULD CONTINUE MOVING SOUTH THROUGH TONIGHT. THEY ARE ALSO ACTING AS A CATALYST FOR CONVECTIVE ACTIVITY WHICH IS EVIDENT IN WHERE THE SHOWERS ARE BEGINNING TO POP UP. CURRENTLY THERE IS A SHORT WAVE OVER THE NORTHERN MISSISSIPPI RIVER VALLEY WHICH IS APPROACHING THE AREA TONIGHT. THIS SHORT WAVE WILL BERING INCREASE MOISTURE TO THE AREA FRI AND INCREASED CHANCES OF PRECIP. INSTABILITY INDICES INCREASE ACROSS THE STATE AS WELL SO WILL CONTINUE WITH CHANCE TO LIKELY POPS ACROSS THE STATE WITH THE HIGHEST POPS ACROSS NORTH GA. TEMPERATURES EXPECTED NEAR TO SLIGHTLY ABOVE NORMAL FRIDAY WITH LOWS TONIGHT AND FRIDAY NIGHT NEAR TO SLIGHTLY ABOVE NORMAL. 01 && .LONG TERM /SATURDAY THROUGH THURSDAY/... MODELS CONTINUE TO ADVERTISE AN ACTIVE EXTENDED PERIOD. HAVE MADE MINOR CHANGES TO THE TEMPERATURES AND POPS TO ACCOUNT FOR LATEST MODEL TRENDS AND CONSISTENCY WITH NEIGHBORING OFFICES. CONTINUE TO SHOW SLIGHTLY WARMER TEMPERATURES THAN SOME OF THE OUTLIER MODELS SUGGESTING WEDGE EVENT LATE WEEKEND THROUGH EARLY WEEK...AND DEPENDING ON THE STRENGTH OF THIS FEATURE...FUTURE FORECASTS MAY NEED TO BE ADJUSTED DOWN...PARTICULARLY IN THE NORTHEAST GA MOUNTAINS. THE PREVIOUS FORECAST DISCUSSION IS STILL APPLICABLE AND HAS BEEN INCLUDED BELOW. 31 /ISSUED 329 AM EDT THU AUG 7 2014/ COMPLICATED LONG TERM FORECAST...MULTIPLE BOUNDARIES WITH SURFACE LOWS...PASSING UPPER DISTURBANCES...AND POSSIBLE WEDGING. IN A NUTSHELL...UNSETTLED WEATHER THROUGH THE EARLY PART OF NEXT WEEK. WEAK SURFACE BOUNDARY SHOULD BE SITUATED ACROSS NORTHERN GA FRIDAY NIGHT. A SURFACE LOW PRESSURE WAVE WILL MOVE EAST/NORTHEAST ALONG THE BOUNDARY...HELPING PULL THE OLD FRONT JUST NORTH OF THE STATE THROUGH SUNDAY. THE BEST CHANCE OF PRECIP IN THE LONG TERM WILL BE FRIDAY NIGHT THROUGH SATURDAY AS THE SURFACE WAVE HELPS WITH LIFT AND FOCUSES PRECIPITATION ALONG THE FRONT. SINCE THE BOUNDARY WILL BE PULLED SLIGHTLY NORTHWARD...THE HIGHEST POPS SHOULD REMAIN ROUGHLY NORTH OF INTERSTATE 20. THE INITIAL SURFACE LOW WILL PUSH NORTHEAST...WHILE A SECONDARY LOW IS PROGGED TO DEVELOP JUST OFFSHORE. IF THIS PATTERN COMES TO FRUITION...THEN THE OFFSHORE LOW CENTER WILL HELP CREATE AND REINFORCE ANY WEDGING THAT TEMPORARILY DEVELOPS ON MONDAY INTO TUESDAY. HAVE DECREASED MAX TEMPS ACROSS NORTHERN AREAS...WHERE THE WEDGE IS MOSTLY LIKELY TO DEVELOP. ANOTHER WEAK COLD FRONT IS PROGGED TO APPROACH FROM THE NORTH ON WEDNESDAY AND SHOULD MOVE SOUTH ACROSS THE CWFA ON THURSDAY. HIGH PRESSURE WILL BUILD BEHIND THE FRONT. THE HEAVY PRECIP AXIS SHOULD BE JUST TO THE NORTH OF THE CWFA FRIDAY NIGHT INTO SATURDAY. HOWEVER...PWATS WILL BE CLOSE TO 2SD ABOVE NORMAL AND BL WINDS WILL BE LESS THAN 15 KT. SO...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY WITH THUNDERSTORMS. NLISTEMAA && .AVIATION... 18Z UPDATE... VFR CONDITIONS WILL CONTINUE THROUGH MOST OF THIS TAF PERIOD WITH PRECIP MOVING IN LATE FRI AFTERNOON. THERE ARE SOME SHOWERS ACROSS THE STATE TODAY BUT THEY SHOULD STAY AWAY FROM THE TAF SITES. INCREASED MOISTURE FRIDAY WILL RESULT IN SHRA/TSRA ACTIVITY THAT SHOULD AFFECT THE TAF SITES AFTER 18Z FRI. CEILINGS WILL STAY VFR TODAY AND TONIGHT BUT WILL START TO LOWER FRI WITH BKN030 EXPECTED BY 18-20Z FRI AS PRECIP MOVES IN. WINDS EXPECTED TO STAY NW TODAY THEN TURN TO THE NE TONIGHT. THEY ILL TURN TO THE SE BY 15Z FRI AND STAY THERE THROUGH THE REST OF THE PERIOD. WIND SPEEDS EXPECTED TO STY 10KT OR LESS. VSBYS SHOULD STAY VFR EXCEPT IN AND AROUND ANY SHRA/TSRA ACTIVITY. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 93 71 89 / 20 50 60 60 ATLANTA 73 90 72 88 / 20 40 40 60 BLAIRSVILLE 65 82 67 81 / 30 60 60 70 CARTERSVILLE 69 91 70 88 / 30 60 60 60 COLUMBUS 73 95 74 92 / 20 40 40 50 GAINESVILLE 71 88 70 85 / 20 60 60 70 MACON 72 93 73 91 / 20 40 40 50 ROME 69 91 70 89 / 30 60 60 70 PEACHTREE CITY 70 91 71 89 / 20 40 40 60 VIDALIA 73 95 74 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01/BAKER LONG TERM...NLISTEMAA/31 AVIATION...01
Hazardous weather outlook, Aug 7, 11:39 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EDT THU AUG 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. DISCUSSION... A WEAK FRONT OVER FAR NORTH GEORGIA WILL PROVIDE ENOUGH INSTABILITY TO PROVIDE A TRIGGER FOR A FEW LATE DAY THUNDERSTORMS. AN APPROACHING SHORT WAVE TONIGHT WILL CONTINUE TO KEEP SLIGHT CHANCES OF RAIN ACROSS NORTH GEORGIA...WITH THE POTENTIAL FOR A FEW THUNDERSTORMS BEFORE MIDNIGHT. THE MAIN CONCERN WILL BE OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 7, 4:44 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT THU AUG 7 2014
GAZ011-012-019-020-072115-
444 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 515 PM EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SUMMERVILLE TO CASSVILLE...MOVING EAST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARTOW...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 515 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KINGSTON...
CASSVILLE...ROME...COOSA...SHANNON...PINSON...ARMUCHEE...HOLLAND...
TIDINGS...JAMES H. FLOYD STATE PARK...LYERLY...BERRYTON...
SUMMERVILLE...MENLO AND CLOUDLAND. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3458 8527 3456 8472 3438 8467 3418 8469
3423 8545 3437 8547 3457 8551
TIME...MOT...LOC 2045Z 248DEG 4KT 3451 8538 3444 8513
3429 8486Special weather statement, Aug 7, 5:12 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT THU AUG 7 2014
GAZ002-004-005-011>013-019-020-072200-
512 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...FLOYD
AND GORDON COUNTIES UNTIL 600 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TRION TO PINE LOG...MOVING NORTHEAST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...
FLOYD AND GORDON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ADAIRSVILLE...PLAINVILLE...EVERETT
SPRINGS...TRION...CENTER POST...OOSTANAULA...FOLSOM...PINE LOG...
CALHOUN...SUBLIGNA...FUNKHOUSER...SONORAVILLE...LAKE MARVIN...BLAINE
AND HINTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3455 8548 3470 8514 3468 8479 3458 8471
3457 8465 3455 8465 3455 8459 3453 8451
3441 8461 3441 8465 3435 8465 3428 8471
3439 8505 3447 8513
TIME...MOT...LOC 2112Z 248DEG 9KT 3454 8531 3449 8504
3443 8495 3434 8478Special weather statement, Aug 7, 5:46 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 PM EDT THU AUG 7 2014 GAZ042-072215- 546 PM EDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN CARROLL COUNTY UNTIL 615 PM EDT... AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TREASURE LAKE...MOVEMENT WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CARROLL COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SEATON LAKE...ABILENE...CLEM AND TREASURE LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3370 8505 3371 8491 3353 8491 3353 8508 TIME...MOT...LOC 2146Z 235DEG 5KT 3362 8494
Special weather statement, Aug 7, 6:13 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT THU AUG 7 2014
GAZ002-004-005-072300-
613 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER AND MURRAY COUNTIES UNTIL 700 PM EDT...
AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DALTON...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER AND MURRAY COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILL CREEK...ROCKY
FACE...DALTON...TUNNEL HILL...DAWNVILLE...ETON...CRANDALL...SUMAC...
BEAVERDALE...VARNELL AND COHUTTA. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3487 8470 3467 8495 3474 8514 3482 8508
3482 8506 3485 8506 3487 8505 3488 8501
3491 8502 3499 8496 3499 8489
TIME...MOT...LOC 2213Z 218DEG 9KT 3476 8500Special weather statement, Aug 7, 6:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 659 PM EDT THU AUG 7 2014 GAZ033-044-045-055-072330- 659 PM EDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DEKALB...CLAYTON AND FULTON COUNTIES UNTIL 730 PM EDT... AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HAPEVILLE...MOVEMENT WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DEKALB...CLAYTON AND FULTON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CASCADE HEIGHTS...WEST END...LAKEWOOD PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD... HAPEVILLE...EAST POINT...COLLEGE PARK...ATLANTA...RIVERDALE... HARTSFIELD-JACKSON AIRPORT...FOREST PARK...CEDAR GROVE...GRESHAM PARK AND FORT GILLEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3375 8450 3374 8428 3356 8428 3355 8453 TIME...MOT...LOC 2259Z 287DEG 5KT 3365 8438
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon | 31 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Gordon | 48 min |
| Aug 7, 5:46 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Whitfield | 47 min |
| Aug 7, 7:25 PM EDT | Special Weather Statement | FFC | Fulton | 50 min |
| Aug 7, 7:31 PM EDT | Special Weather Statement | FFC | Coweta | 44 min |
| Aug 7, 7:34 PM EDT | Special Weather Statement | FFC | Henry | 41 min |
| Aug 7, 7:52 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.